N. Castro González, J. J. Koliha, V. Rakocevic, "Continuity and general perturbation of the Drazin inverse for closed linear operators", Abstract and Applied Analysis, vol. 7, Article ID 120562, 13 pages, 2002. https://doi.org/10.1155/S1085337502002890
Continuity and general perturbation of the Drazin inverse for closed linear operators
We study perturbations and continuity of the Drazin inverse of a closed linear operator and obtain explicit error estimates in terms of the gap between closed operators and the gap between ranges and nullspaces of operators. The results are used to derive a theorem on the continuity of the Drazin inverse for closed operators and to describe the asymptotic behavior of operator semigroups.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.